# SDR IPXA2019100747640

- Difficulty date: October 3, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 25,314 hours, 16,735 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, O

## Discrepancy

ON SHORT FINAL, THE LEFT ENGINE FAILED AND APPEARED TO BE SEIZED.  RAN ENG FIRE SEVERE DAMAGE CHECK LIST & SHUT IT DOWN.  CONTINUED SINGLE ENG LANDING. EMERGENCY DECLARED. LANDED SAFELY ON RWY AFTER WITH NO FURTHER. INCIDENT.  NO EMERG EQUIP WAS USED. ACFT TAKEN OUT OF SERVICE.  LEFT ENGINE REPLACED WITH IAW MFC 5001. SYS CKS SATISFACTORY.
